30 Sep 2009
Talk to the pharmacist since they are both diet aids. I wouldn't think that they would okay that, they are both appetite suppresants and the alli has alot of unwanted side effects. Make sure you read all of them and makes sure you doctor knows about this as well. There are some embarrassing side effects with alli and people are commenting that if they eat anything with oil or fat, they have a bad stomach problem and uncontrollable runs.
18 Dec 2009
I read the do's and don't area of my paperwork from the pharmacey - it says DO NOT take this medication with any other "DIET" substances without doctors permission - severe side effects can occur including lung failure.
This site - DRUGS.COM even says the same thing in it's precaution area for this medication!
To advise anyone to take any other "diet" substances along with phentermine is wrong! Unless you are a doctor and know their medical history - you could be causing them great harm!
This is my opinion - I am not a general doctor!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Did well with phentermine, changed eating, increase exercise... hit major plateau for 10 wks same weight and had stopped taking phentermine. Now ...
3 answers • 8 Dec 2009
there was an article on yahoo a few weeks back that said if you're taking phentermine, take this additional pill to double your weight loss, but ...
3 answers • 5 Jan 2010
I take about 1/2 to 3/4 of the 37.5 mg Adipex (Phentermine)pill daily for appetite suppressant as prescribed by my doctor, but want to add in the ...
1 answer • 9 Sep 2010
Phentermine - Hey everyone ~ I just joined the group today & am very happy to be here. I started my?
... 1st RX on 3/14/13 & being able to chat w/others already taking will be a great comfort !
2 answers • 16 Mar 2013